MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III TIU RP 4.0X7MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III TIU RP 4.0X7MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 28918
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to loss of osseointegration.

Brand Name
BRÅNEMARK SYSTEM MK III TIU RP 4.0X7MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key16863588
Report Number9611993-2023-063728
Device Sequence Number5385605
Product Code DZE
UDI-Device Identifier07332747001228
UDI-Public(01)07332747001228(10)686575(17)121226
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K022562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/26/2012
Device Model Number28918
Device Catalogue Number28918
Device Lot Number686575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale